# SDR V0XR413Y113010011

- Difficulty date: November 30, 2010
- Submitted: November 30, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 14,206 hours, 10,022 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) FS 280 AFT LWR SIDE OF BULKHEAD CORRODED BEYOND REPAIR LT AND RT. FABRICATED AND INSTALLED LT AND RT AFT LWR BULKHEAD AT FS 280 IAW REO 670-53-11-052. W/C 1044
